# SDR ASAA2014080508766

- Difficulty date: August 5, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 847 hours, 276 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE INITIAL WOULD NOT REMAIN ARMED THEN ONCE ARMED IMMEDIATELY WENT TO A/T LIMIT.  ACFT GROUNDED.  PERFORMED FIM 22-32 TASK 815, DISCRETE STATUS PASSED.  A/T BITE SHOWS INTERMITTENT LOST OF EEC NR 1 DATA.  BITE BOTH EEC, NO RECENT FAULT. A/T TEST PASSED, NO HISTORY PAST 60 DAYS.
